On the symmetry of blowup solutions to a mean field equation
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 3, pp. 271-296.
@article{AIHPC_2001__18_3_271_0,
     author = {Chen, Chuin Chuan and Lin, Chang-Shou},
     title = {On the symmetry of blowup solutions to a mean field equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {271--296},
     publisher = {Elsevier},
     volume = {18},
     number = {3},
     year = {2001},
     zbl = {0995.35004},
     mrnumber = {1831657},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2001__18_3_271_0/}
}
TY  - JOUR
AU  - Chen, Chuin Chuan
AU  - Lin, Chang-Shou
TI  - On the symmetry of blowup solutions to a mean field equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2001
DA  - 2001///
SP  - 271
EP  - 296
VL  - 18
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2001__18_3_271_0/
UR  - https://zbmath.org/?q=an%3A0995.35004
UR  - https://www.ams.org/mathscinet-getitem?mr=1831657
LA  - en
ID  - AIHPC_2001__18_3_271_0
ER  - 
%0 Journal Article
%A Chen, Chuin Chuan
%A Lin, Chang-Shou
%T On the symmetry of blowup solutions to a mean field equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2001
%P 271-296
%V 18
%N 3
%I Elsevier
%G en
%F AIHPC_2001__18_3_271_0
Chen, Chuin Chuan; Lin, Chang-Shou. On the symmetry of blowup solutions to a mean field equation. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 3, pp. 271-296. http://archive.numdam.org/item/AIHPC_2001__18_3_271_0/

[1] Bandle C, Isoperimetric Inequalities and Applications, Pitman, Boston, 1980. | MR | Zbl

[2] Brezis H, Merle F, Uniform estimates and blow-up behavior for solutions of −Δu=V(x)eu in two dimensions, Comm. Partial Differential Equations 16 (1991) 1223-1254. | Zbl

[3] Brezis H, Li Y.Y, Shafrir I, A sup + inf inequality for some nonlinear elliptic equations involving exponential nonlinearities, J. Functional Anal. 115 (1993) 344-358. | MR | Zbl

[4] Caffarelli L, Yang Y, Vortex condensation in the Chern-Simons Higgs model: An existence theorem, Comm. Math. Phys. 168 (1995) 321-336. | Zbl

[5] Chanillo S, Kiessling M, Rotational symmetry of solutions of some nonlinear problems in statistical mechanics and in geometry, Comm. Math. Phys. 160 (1994) 217-238. | MR | Zbl

[6] Caglioti E, Lions P.L, Marchioro C, Pulvirenti M, A special class of stationary flows for two-dimensional Euler equations: A statistical mechanics description, Comm. Math. Phys. 143 (1992) 501-525. | MR | Zbl

[7] Caglioti E, Lions P.L, Marchioro C, Pulvirenti M, A special class of stationary flows for two-dimensional Euler equations: A statistical mechanics description, part II, Comm. Math. Phys. 174 (1995) 229-260. | MR | Zbl

[8] Chen C.C, Lin C.S, A sharp sup+inf inequality for a nonlinear equation in R2, Comm. Anal. Geom. 6 (1998) 1-19. | MR | Zbl

[9] Chen C.C., Lin C.S., Singular limits of a nonlinear eigenvalue problem in two dimensions, preprint.

[10] Chen W, Li C, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991) 615-623. | MR | Zbl

[11] Ding W, Jost J, Li J, Wang G, The differential equation Δu=8π−8πheu on a compact Riemann surface, Asian J. Math. 1 (1997) 230-248. | MR | Zbl

[12] Ding W., Jost J., Li J., Wang G., Existence results for mean field equations, preprint. | MR | Zbl

[13] Gidas B, Ni W.M, Nirenberg L, Symmetry of positive solutions of nonlinear elliptic equations in Rn, in: Nachbin L (Ed.), Math. Anal. and Applications, Part A, Advances in Math. Suppl. Studies 7A, Academic Press, New York, 1981, pp. 369-402. | MR | Zbl

[14] Li Y.Y, Harnack type inequality: the method of moving planes, Comm. Math. Phys. 200 (1999) 421-444. | MR | Zbl

[15] Li Y.Y, Shafrir I, Blowup analysis for solutions −Δu=Veu in dimension two, Indiana Univ. Math. J. 43 (1994) 1255-1270. | MR | Zbl

[16] Lin C.S, The topological degree for the mean field equation on S2, Duke Math. J. 104 (2000) 501-536. | MR | Zbl

[17] Moseley J.L, Asymptotic solutions for a Dirichlet problem with an exponential nonlinearity, SIAM J. Math. Anal. 14 (1983) 719-735. | MR | Zbl

[18] Moseley J.L, A two-dimensional Dirichlet problem with an exponential nonlinearity, SIAM J. Math. Anal. 14 (1983) 934-946. | MR | Zbl

[19] Nagasaki K, Suzuki T, Asymptotic analysis for two-dimensional elliptic eigenvalue problems with exponentially dominated nonlinearity, Asymptotic Analysis 3 (1990) 173-188. | MR | Zbl

[20] Nolasco M, Tarantello G, On a sharp type inequality on two dimensional compact manifolds, Arch. Rational Mech. Anal. 145 (1998) 161-195. | MR | Zbl

[21] Spruck J, Yang Y, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincáre Anal. Non Linéaire 12 (1995) 75-97. | EuDML | Numdam | MR | Zbl

[22] Struwe M, Tarantello G, On multivortex solutions in Chern-Simons Gauge theory, Boll. Unione Math. Ital. Sez. B Artic. Ric. Mat. 8 (1) (1998) 109-121. | EuDML | MR | Zbl

[23] Suzuki T, Global analysis for a two-dimensional elliptic eigenvalues problem with the exponential nonlinearity, Ann. Inst. Henri Poincaŕe, Anal. Non-Linéaire 9 (1992) 367-398. | EuDML | Numdam | MR | Zbl

[24] Tarantello G, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys. 37 (1996) 3769-3796. | MR | Zbl

[25] Weston V.H, On the asymptotic solution of a partial differential equation with an exponential nonlinearity, SIAM J. Math. Anal. 9 (1978) 1030-1053. | MR | Zbl